# SDR DLM88070491

- Difficulty date: May 3, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 53,203 hours, 42,990 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5918000523
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OUTER SECTION REAR SPAR OF THE HORIZONTAL STABILIZER WAS FOUND CORRODED IN THE LOWER CAP BARREL NUT HOLE.  THE DAMAGED HOLE WAS OVERSIZED.
